MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505750BC |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Wrinkling (2613)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast surgery with implantation of a 800cc mentor memorygel breast implant prosthesis.Post-operatively, the patient reported experiencing bilaterally ruptured breast implants.A consultation with a medical professional has yet to be conducted.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Follow-ups are being conducted.If more information becomes available, mentor will submit a supplemental report accordingly.This report is for the right breast prosthesis. .
Additional Manufacturer Narrative
On december 13, 2024, mentor received the following additional information: the healthcare professional reported the patient was diagnosed with a ruptured left breast implant and was scheduled for bilateral breast implant removal and replacement on (b)(6) 2025.Date of explantation: (b)(6) 2025.On december 19, 2025, mentor received the following additional information: the implants were placed during a primary breast reconstruction surgery as a result of left breast cancer.Ultrasound imaging was conducted on (b)(6) 2024 for screening which was suggestive of a ruptured left breast implant.Magnetic resonance imaging was then conducted with consistent findings of left implant rupture.Imaging results of both studies stated an intact right breast implant.Subsequently, during an in-office visit with a medical professional, she was observed to have bilateral breast rippling.As this file is for the right breast prosthesis, rupture coding is no longer applicable.As per the above information, the date of event was updated.Date of event: june 06, 2024.At the time of the ultrasound imaging the patient was 60 years old.Patient age at the time of event: 60 years old.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: cutaneous contour deformity.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2025, mentor was notified that the patient underwent bilateral replacement with 740cc mentor memorygel boost breast implants during the revision surgery.On (b)(6) 2025, mentor determined that the identity of the complaint product was incorrectly reported.The product information has been updated as the following: size: 750cc.Catalog: 3505750bc.Lot: (b)(6).Serial: (b)(6).Date of implantation: (b)(6) 2016.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.As per this information, mentor associated a device that was returned to the analysis lab with this complaint file.The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On april 08, 2025, mentor completed an evaluation on the returned device.Mentor conducted a visual inspection of the device.During visual evaluation, no apparent damage or visual anomalies were observed on the breast implant device.Manufacturer¿s reference number: (b)(4).